# SDR TWAA0104503

- Difficulty date: March 7, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N928TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48012
- Aircraft time: 47,071 hours, 39,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, CASTINGS WERE CRACKED APPROXIMATELY STA 69, 16 INCHES TO RT OF BL AND 16 INCHES TO LT OF BL, IN CEILING AREA OF NOSE GEAR WELL.  REPLACED CASTINGS PER SRM 51-30-1, SRM 51-30-5, SPM 6-70-01, AND DRAWING 9910088.
